Last May 2008, I went to bed with severe chills and found I had a slight 'buzzing' in my ear. I woke up the next morning like nothing had happened, except the buzzing persists to this day. The buzzing has a very electrical frequency sound to it, and is very annoying since it fluctuates in tone and volume.
Long story short is, my doctor had me go to a neurologist. the brain MRI showed two spots of inactivity in the areas where concentration, memory and possibly walking is controlled. Neurologist is baffled, since I don't have any issues with these functions, so he ordered 12 viles of blood tests, and a spinal tap test. Neither showed anything...at all. Including white blood cell count on spinal was zero- meaning I'm not fighting an on-going infection. A different lab that got my spinal fluid did find some fungal toxins however.
Depending on the type of doctor you speak with, some will say if you have fungus toxins near your brain, you'd be dead. Others say it's temporary and can be treated with anti-fungal drugs. I also apparently have slightly under functioning thyroid, I'm unsure how/if this factors in.
I guess I'm wondering if anyone has experienced this before? Just a non-stopping, unrelenting buzzing in the ears. Its been going on now for about 9 months, and it fluctuates in intensity. Some weeks I might not even notice it, and others, the pressure in my ears is so elevated, and buzzing is so loud, it's very intrusive. It seems pressure increases lead to louder buzzing. I should say that during the MRI, the doctors also took images of both my ears, called an 'MRA'. It showed completely normal ear structure.
If anyone has experienced these symptoms before, i'd sure appreciate hearing if anything could be done about it. My doctors have no idea what to think of it, and are only telling me to wait until April 2009 for another MRI.
Ugh...very ******n me. Thanks for reading.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?